# SDR SWAA2025111733445

- Difficulty date: November 9, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 43,809 hours, 20,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INDICATOR FWD OF RH AFT OVERWING EXIT IS BROKEN.   REMOVED AND REPLACED EXIT LIGHT ASSEMBLY AND OPS CHECK GOOD IAW AMM 33-51-01, AND 33-51-00-710-801.
